# SDR DALA2024081308102

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,345 hours, 11,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 RHW #4 SLAT FOUND LWR SURFACE SKIN CRACKED. CORRECTIVE ACTION: COMPLIED WITH ERA 619882-14. (0495703)
